| Model Number |
V0043610 |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the trocar tip was not sharp.
Event or Problem Description
It was reported that the trocar tip was not sharp.
Additional Manufacturer Narrative
The reported event was unconfirmed product met specifications.Visual inspection noted one 3 spring evacuator was received with the original packaging.Visual evaluation noted no obvious defects.The trocar appeared to be very sharp with no abnormalities.This meets specifications stating the trocar point tip and all edges shall be sharp, free of burrs, nicks and distortion, and bent points are not allowed.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was inspected.